# SDR DALA2023012700717

- Difficulty date: January 27, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N378NW
- Make and model: Airbus A320-211
- Aircraft serial: 2092
- Aircraft time: 54,316 hours, 26,822 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Damaged
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3278 2L DOOR FOUND DAMAGE TO HARDWARE IN DOOR HANDLE OPENING. HANDLE WILL NOT STAY UPRIGHT POSITION. CORRECTIVE ACTION: REMOVED AND REPLACED DAMAGED HARDWARE AT 2L OPENING HANDLE PER A320 IPC 52-13 AND A320 AMM 20-21. OPS CHECK GOOD. (9447040)
